MathSciNet Relay Station
MathSciNet bibliographic data
MR766968 (87a:58148) 58G15 (46L99 46M20 57R55)
Kaminker, Jerome $C\sp \ast$-algebras and differential topology. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 125–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement